Unregy Guest
#1

Starting the pill.. I ant remember if u start the first day of period or last??? Today is my first day..??? Any one on Microlite

dudara Administrator
#2

Read the booklet that comes with the pill. If you didn't get one, go back to the chemist and ask for one.

AFAIK with microlite, you take it on the the first day of your period. (I am open to correction on this one)

#3

I'm on Microlite. Take it the first day of your period. If you didn't take it yesterday, start today and use extra precautions for the next 7 days.

Unregy Guest
#4

thanks a mill.. started today.... have u noticed anyside affects.. I gained 1 WHOLE stone last time I went on the pill. My diet hadnt changed (I keep a food diary .. and an honest one.lol) Im kinda wary noow

Lady_2006 Guest
#5

Hi Op - i have to say ive been on microlite for nearly 2 years and ive found it great. i was on Yasmin before that and had no end of probs with mood swings and weight gain (i gained nearly 1.5 stone). i havent had any of these problems with Microlite - best of luck with it!

#6

If you are unhappy with the side effects of your contraceptions take the time to see what other options are advailible to you and talk to your dr about them.

http://www.ifpa.ie/contraception/index.html
http://thinkcontraception.ie/

#7

Been on it about 3 years now and because the dose is so low I've had no side effects at all. It's great. Previous pills turned me a bit loony/had breasts the size of award-winning melons and caused no ends of problems. Microlite is fabulous. Because the dose is so low however there is no room for error so be vigilant about taking it. Good luck.

Unregy Guest
#8

Thanks so much.. I was terrified beacause of the last few I was on and the effects.. No joke I was a LUNATIC... Cryin, sweatin, laughin, howling again.. And sure ye know what its like then when ur like that AND havin a fat day but u really are FAT... lol.. fingers crossed and thanks again ladies.. and gent ..

Appreciated

muffin12 Guest
#9

at the start when i start taking microlite i got alot of irregular bleeding but it's stopped now, i have tender breasts sometimes but my mood swings have all stopped,, i'm only on my second packet and i'm just wondering is getting used to it so suddenly normal??? i'm starting to get paranoid wether its even working!!!

Jen08 Registered User
#10

I always take my microlite pill some time between 7 and 9. But the other day I didn't take it til 1 o'clock. Is that really bad? Does it really have to be the exact same time everyday?
Or is between 7 and 9 or even 1 o'clock an ok time-frame?

dudara Administrator
#11

I'll repeat what I said earlier - read the booklet that comes with the pill.

Microlite should be taken at approximately the same time every day. However, if you don't take at the normal time, then you have a 12 hour window to take it. If you don't take it inside those 12 hours then one of the following happens:
1. Take the pill anyway and use protection for the next 7 days
2. If that next 7 days includes some of the days when you don't have to take the pill, then run two packs back to back, and use protection for 7 days.

I am open to correction if I haven't recalled this correctly.

1 person has thanked this post
#12

Spot on Dudara. As you said though, you should read the leaflet inside out before taking any medication. You can't afford to be careless with any of the contraceptives out there.

Meathlass Registered User
#13

I know this isn't the medical thread but quick question. I've just started Microlite in the last 2 months and around the same time I've had an outbreak of spots on my chest and uneven skin on my face. The skin on my face doesn't feel smooth as it used to, it's all uneven now. This happened to anyone else?

Jen08 Registered User
#14

Well, I've only been on it for a month but my skin has actually improved a little bit. But maybe that'll change...

I have another question which I'd loved to have answered quickly, if possible.
I took a pill on the first day of my seven pill-free days (yesterday) and I haven't taken one today so far because I want to start my pill-free period now. Will that mess up the cycle or is it ok?

#15

Read the leaflet. If memory serves me right this will mess up your cycle. By taking a pill in your pill-free week you will trick your body into thinking that you are running into another pack. If you want full protection you will have to continue with this pack and skip a period now until your next 7-day break.

Want to share your thoughts?

Login here to discuss!